Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Dal Maso - I. Fonseca - G. Leoni

Asymptotic Analysis of Second Order Nonlocal Cahn-Hilliard-Type Functionals

created by dalmaso on 31 Aug 2016
modified on 16 Mar 2018

[BibTeX]

Published Paper

Inserted: 31 aug 2016
Last Updated: 16 mar 2018

Journal: Trans. Amer. Math. Soc.
Volume: 370
Number: 4
Pages: 2785–2823
Year: 2018
Doi: https://doi.org/10.1090/tran/7151


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1